# SDR CALA2010052000218

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 60,126 hours, 15,821 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN 413 SMOKES EXCESSIVELY AND SETS OFF LAV SMOKE DETECTOR.  PLACED AFT GALLEY OVEN POS 413 ON MEL.  OK TO CONT.  PULLED AND COLLARD C/B.  REMOVED AND REPLACED NR 413 AFT OVEN.  ALL FUNCTIONS NORMAL AT THIS TIME.  PLACARD REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1349113, S/N OFF 00155 OVEN, LARGE, SG OFF 99-2533-9-0002 0155 ON 99-2533-9-0002 0046.
